RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 2, Pages 298–301 (Mi dan47730)  

MATHEMATICS

On embedding theorems for weighted anisotropic spaces of differentiable functions

Yu. S. Nikol'skii

Moscow Institute of Physics and Technology, Dolgoprudny, Moscow region

Full text: PDF file (411 kB)

Bibliographic databases:
UDC: 517.518.22
Presented: Л. С. Понтрягин
Received: 19.06.1985

Citation: Yu. S. Nikol'skii, “On embedding theorems for weighted anisotropic spaces of differentiable functions”, Dokl. Akad. Nauk SSSR, 291:2 (1986), 298–301

Citation in format AMSBIB
\Bibitem{Nik86}
\by Yu.~S.~Nikol'skii
\paper On embedding theorems for weighted anisotropic spaces of differentiable functions
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 2
\pages 298--301
\mathnet{http://mi.mathnet.ru/dan47730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=866382}
\zmath{https://zbmath.org/?q=an:0631.46034}


Linking options:
  • http://mi.mathnet.ru/eng/dan47730
  • http://mi.mathnet.ru/eng/dan/v291/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019